MAUDE Adverse Event Report: Stryker Neurovascular-Utah-Salt Lake City SYNCHRO SELECT-14 SUPPORT ST 215CM; Guide, Wire, Catheter, Neurovasculature

Stryker Neurovascular-Utah-Salt Lake City SYNCHRO SELECT-14 SUPPORT ST 215CM; Guide, Wire, Catheter, Neurovasculature
Catalog Number SSUP215STR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the thrombectomy procedure while advancing the subject guidewire, and resistance was encountered intravascularly.The distal tip fractured on the guidewire.The detached fragment and thrombus were retrieved using a stent retriever and aspiration catheter.The procedure was completed with no clinical consequences to the patient.

Brand Name
SYNCHRO SELECT-14 SUPPORT ST 215CM
Common Device Name
Guide, Wire, Catheter, Neurovasculature
Manufacturer (Section D)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50465740
Report Number3012931345-2026-00134
Device Sequence Number9982200
Product Code MOF
UDI-Device Identifier07613327508611
UDI-Public(01)07613327508611(17)290323(10)0001362455
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSSUP215STR
Device Lot Number0001362455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Aspiration Catheter (Unknown).; Balloon guide catheter (Unknown).; Trevo stent retriever (Stryker).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown